# SDR SWIA2021080560048

- Difficulty date: June 8, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE COCKPIT WINDSHIELD CENTER POST'S LOWER LH FITTING HAS A SUSPECTED CRACK BETWEEN THE 2 AFT BOTTOM FASTENERS. (MARKED WITH BLACK ARROW)     (C-CHECK RO 8/1/2021)    REPLACED CRACKED COCKPIT WINDSHIELD CENTER POST LOWER LH FITTING WITH A NEW PART (P/N 601R33237-1), DRILLED, LOCATED AND INSTALLED REF CRJ-200 SRM 51-42-21, 51-40-11 AND DRAWING #601R33007 REVISION U, COMPLIED WITH TASK CARD 51-900-1003-SKY, SEE CONTINUATION CARD FOR DETAILS.
